Estimates for the Szego projection on uniformly finite-type subdomains of C2

Aaron J. Peterson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove precise growth and cancellation estimates for the Szego kernel of an unbounded model domain Ω ⊂ C2 under the assumption that bΩ satisfies a uniform finite-type hypothesis. Such domains have smooth boundaries which are not algebraic varieties, and therefore admit no global homogeneities that allow one to use compactness arguments in order to obtain results. As an application of our estimates, we prove that the Szego projection S of Ω is exactly regular on the non-isotropic Sobolev spaces NLpk(bΩ) for 1 < p < +∞ and k = 0, 1, ., and also that S: Γα(E) → Γα(bΩ), for E bΩ and 0 < α < +∞, with a bound that depends only on diam(E), where Γα are the non-isotropic Hölder spaces.

Original languageEnglish (US)
Pages (from-to)111-193
Number of pages83
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2018


  • Finite type
  • Regularity
  • Szego projection
  • Unbounded domain

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Estimates for the Szego projection on uniformly finite-type subdomains of C2'. Together they form a unique fingerprint.

Cite this